MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC ICONIX KNOTLESS; HARD BONE DRILL BIT FOR 1.4MM ICONIX KNOTLESS

RIVERPOINT MEDICAL LLC ICONIX KNOTLESS; HARD BONE DRILL BIT FOR 1.4MM ICONIX KNOTLESS
Model Number SK-ICX571
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned.Production records were reviewed.There were no nonconformities noted with the lot during production.All finished goods testing requirements were met prior to release there was no evidence that the device failed to meet specifications, and the report could not be substantiated.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.
 
Event or Problem Description
According to the reporter, "this case with dr.(b)(6).He attempted to use an iconix knotless anchor with the hard bone drill bit and it was unsuccessful and aborted the anchor.".

Brand Name
ICONIX KNOTLESS
Common Device Name
HARD BONE DRILL BIT FOR 1.4MM ICONIX KNOTLESS
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key23360596
Report Number3006981798-2025-00046
Device Sequence Number8965085
Product Code MBI
UDI-Device Identifier00840277402592
UDI-Public00840277402592
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K231278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSK-ICX571
Device Lot Number24061123
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Initial Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown